Alert archive / California / Wind Advisories in 2016

Wind Advisory 53, NWS Los Angeles, CA

June 17, 2016

NWS Los Angeles, CA issued this wind advisory at Jun 17, 2016, 2:06 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2016, 2:06 PM PDT (21:06 UTC)
Expired
Jun 18, 2016, 2:41 AM PDT
In force
13 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

888 
WWUS76 KLOX 172106
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 PM PDT FRI JUN 17 2016

...DANGEROUS AND NEAR RECORD HEAT EXPECTED MONDAY AND TUESDAY...

...GUSTY SUNDOWNER WINDS OVER SOUTHERN SANTA BARBARA COUNTY
TONIGHT...

.AN EXTREMELY STRONG AREA OF HIGH PRESSURE WILL BUILD OVER
ARIZONA AND NEW MEXICO EARLY NEXT WEEK WHILE ONSHORE FLOW TURNS
NORTHERLY. DANGEROUSLY HOT CONDITIONS ARE EXPECTED AS A RESULT.
SUNDAY WILL BE HOT OVER MUCH OF THE REGION AND WILL BE NEAR HEAT
WARNING CRITERIA...BUT MONDAY WILL BE THE HOTTEST DAY WITH MAXIMUM
TEMPERATURES AND HEAT INDEX READINGS BETWEEN 100 AND 115 DEGREES
COMMON AWAY FROM THE IMMEDIATE COAST. SOME RELIEF IS EXPECTED OVER
COASTAL AND VALLEY AREAS ON TUESDAY...BUT THE INTERIOR AREAS WILL
REMAIN DANGEROUSLY HOT.

THE INTERIOR VALLEYS OF SAN LUIS OBISPO WILL BE HOT ON MONDAY AND
TUESDAY AS WELL...BUT SHOULD NOT EXCEED WARNING CRITERIA. MAXIMUM
TEMPERATURES BETWEEN 95 AND 105 DEGREES ARE EXPECTED OVER THE
INLAND COASTAL AND VALLEY AREAS ON TUESDAY AS WELL...BUT HEAT
INDEX VALUES SHOULD NOT APPROACH LOCAL WARNING CRITERIA.

GUSTY ADVISORY-LEVEL SUNDOWNER WINDS ARE EXPECTED EACH NIGHT OVER
SOUTHERN SANTA BARBARA COUNTY THROUGH MONDAY NIGHT...INCLUDING THE
SHERPA FIRE.

CAZ041-044>046-547-548-180715-
/O.UPG.KLOX.EH.A.0001.160620T1800Z-160621T0300Z/
/O.NEW.KLOX.EH.W.0001.160620T1800Z-160621T0300Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY...
PASADENA...SAN GABRIEL...POMONA
206 PM PDT FRI JUN 17 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM TO 8 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
PDT MONDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. 

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 100
  AND 110 DEGREES ARE EXPECTED ON MONDAY AWAY FROM THE IMMEDIATE
  COAST.

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME. 

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ051>054-088-180715-
/O.UPG.KLOX.EH.A.0001.160620T1800Z-160622T0300Z/
/O.NEW.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA
206 PM PDT FRI JUN 17 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM MONDAY TO 8 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN
EFFECT. 

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 100
  AND 110 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. MINIMUM
  TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S.

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME. 

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ059-180715-
/O.UPG.KLOX.EH.A.0001.160620T1800Z-160622T0300Z/
/O.NEW.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
206 PM PDT FRI JUN 17 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM MONDAY TO 8 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN
EFFECT. 

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 105
  AND 115 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. MINIMUM
  TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S.

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME. 

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ039-180715-
/O.NEW.KLOX.WI.Y.0053.160617T2106Z-160618T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
206 PM PDT FRI JUN 17 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT SATURDAY. 

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH
  THROUGH TONIGHT...MAINLY IN THE HILLS AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. THESE WINDS WILL AFFECT
  THE SHERPA FIRE FIGHTING EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KITTELL
2 follow-up statements
300 
WWUS76 KLOX 180702
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1202 AM PDT SAT JUN 18 2016

...DANGEROUS AND NEAR RECORD HEAT EXPECTED MONDAY AND TUESDAY...

...GUSTY SUNDOWNER WINDS OVER SOUTHERN SANTA BARBARA COUNTY
EARLY THIS MORNING...

.AN EXTREMELY STRONG AREA OF HIGH PRESSURE WILL BUILD OVER
ARIZONA AND NEW MEXICO EARLY NEXT WEEK WHILE ONSHORE FLOW TURNS
NORTHERLY. DANGEROUSLY HOT CONDITIONS ARE EXPECTED AS A RESULT.
SUNDAY WILL BE HOT OVER MUCH OF THE REGION AND WILL BE NEAR HEAT
WARNING CRITERIA...BUT MONDAY WILL BE THE HOTTEST DAY WITH
MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 100 AND
115 DEGREES COMMON AWAY FROM THE IMMEDIATE COAST. SOME RELIEF IS
EXPECTED OVER COASTAL AND VALLEY AREAS ON TUESDAY...BUT THE
INTERIOR AREAS WILL REMAIN DANGEROUSLY HOT.

THE INTERIOR VALLEYS OF SAN LUIS OBISPO WILL BE HOT ON MONDAY AND
TUESDAY AS WELL...BUT SHOULD NOT EXCEED WARNING CRITERIA. MAXIMUM
TEMPERATURES BETWEEN 95 AND 105 DEGREES ARE EXPECTED OVER THE
INLAND COASTAL AND VALLEY AREAS ON TUESDAY AS WELL...BUT HEAT
INDEX VALUES SHOULD NOT APPROACH LOCAL WARNING CRITERIA.

GUSTY ADVISORY-LEVEL SUNDOWNER WINDS ARE EXPECTED EACH NIGHT OVER
SOUTHERN SANTA BARBARA COUNTY THROUGH MONDAY NIGHT...INCLUDING
THE SHERPA FIRE.

CAZ041-044>046-547-548-181515-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160621T0300Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY...
PASADENA...SAN GABRIEL...POMONA
1202 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM
PDT MONDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  100 AND 110 DEGREES ARE EXPECTED ON MONDAY AWAY FROM THE 
  IMMEDIATE COAST. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ051>054-088-181515-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA
1202 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  100 AND 110 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. 
  MINIMUM TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ059-181515-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1202 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  105 AND 115 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. 
  MINIMUM TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ039-181300-
/O.CON.KLOX.WI.Y.0053.000000T0000Z-160618T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
1202 AM PDT SAT JUN 18 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS
MORNING...

* WINDS...AREAS OF NORTH WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH
  THROUGH DAYBREAK...MAINLY IN THE HILLS AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. THESE WINDS WILL AFFECT 
  THE SHERPA FIRE FIGHTING EFFORTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
089 
WWUS76 KLOX 180941
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
241 AM PDT SAT JUN 18 2016

...DANGEROUS AND NEAR RECORD HEAT EXPECTED MONDAY AND TUESDAY...

.STRONG HIGH PRESSURE WILL BUILD OVER ARIZONA AND NEW MEXICO
EARLY NEXT WEEK WHILE ONSHORE FLOW TURNS NORTHERLY. DANGEROUSLY
HOT CONDITIONS ARE EXPECTED AS A RESULT. SUNDAY WILL BE HOT OVER
MUCH OF THE REGION AND WILL BE NEAR HEAT WARNING CRITERIA...BUT
MONDAY WILL BE THE HOTTEST DAY WITH MAXIMUM TEMPERATURES AND HEAT
INDEX READINGS BETWEEN 100 AND 115 DEGREES COMMON AWAY FROM THE
IMMEDIATE COAST. SOME RELIEF IS EXPECTED OVER COASTAL AND VALLEY
AREAS ON TUESDAY...BUT THE INTERIOR AREAS WILL REMAIN DANGEROUSLY
HOT.

THE INTERIOR VALLEYS OF SAN LUIS OBISPO WILL BE HOT ON MONDAY AND
TUESDAY AS WELL...BUT SHOULD NOT EXCEED WARNING CRITERIA. MAXIMUM
TEMPERATURES BETWEEN 95 AND 105 DEGREES ARE EXPECTED OVER THE
INLAND COASTAL AND VALLEY AREAS ON TUESDAY AS WELL...BUT HEAT
INDEX VALUES SHOULD NOT APPROACH LOCAL WARNING CRITERIA.

GUSTY ADVISORY-LEVEL SUNDOWNER WINDS ARE EXPECTED EACH NIGHT OVER
SOUTHERN SANTA BARBARA COUNTY THROUGH MONDAY NIGHT...INCLUDING
THE SHERPA FIRE.

CAZ039-181045-
/O.CAN.KLOX.WI.Y.0053.000000T0000Z-160618T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
241 AM PDT SAT JUN 18 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

WINDS ARE DIMINISHING EARLY THIS MORNING; HOWEVER, GUSTY SUNDOWNER
WINDS ARE FORECAST TO REDEVELOP THIS AFTERNOON AND TONIGHT. THIS
ADVISORY MIGHT BE REISSUED.

$$

CAZ041-044>046-547-548-181745-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160621T0300Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY...
PASADENA...SAN GABRIEL...POMONA
241 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM
PDT MONDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  100 AND 110 DEGREES ARE EXPECTED ON MONDAY AWAY FROM THE 
  IMMEDIATE COAST. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ051>054-088-181745-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA
241 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  100 AND 110 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. 
  MINIMUM TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

CAZ059-181745-
/O.CON.KLOX.EH.W.0001.160620T1800Z-160622T0300Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
241 AM PDT SAT JUN 18 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO
8 PM PDT TUESDAY...

* HEAT...MAXIMUM TEMPERATURES AND HEAT INDEX READINGS BETWEEN 
  105 AND 115 DEGREES ARE EXPECTED ON MONDAY AND TUESDAY. 
  MINIMUM TEMPERATURES SHOULD BE IN THE 70S TO LOWER 80S. 

* IMPACTS...DANGEROUS HEAT-RELATED ILLNESS IS POSSIBLE... 
  ESPECIALLY FOR SENSITIVE POPULATIONS...THOSE CONDUCTING 
  OUTDOOR ACTIVITIES...AND PEOPLE WITHOUT ACCESS TO AIR 
  CONDITIONING. ELECTRICITY DEMANDS WILL BE HIGH AND POWER 
  OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER...EVER...LEAVE PEOPLE OR PETS IN ENCLOSED VEHICLES...EVEN
FOR A SHORT PERIOD OF TIME.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 911.

&&

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 17, 2:06 PM PDT, 0 minutes earlier.

Area forecast discussion, Jun 17, 2:06 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 PM PDT FRI JUN 17 2016

.SYNOPSIS...

A ridge of high pressure will build into the Four Corners Region
and expand westward through early next week. An associated significant
warming trend is forecast through the weekend with dangerous heat
probable for parts of the area Sunday through Tuesday. Some relief
from the heat is possible by the middle of next week.

&&

.SHORT TERM...(TDY-MON)

Warming trend has commenced today...with most areas up 5 to 10
degrees over yesterday. A large area of high pressure over
northern Mexico has started to expand to the north and west...and
will continue to as the trough to the north moves off to the
northeast. Meanwhile...onshore pressure gradients will weaken each
day through Sunday or Monday...while northerly gradients
strengthen. This all adds up to a very hot next few days.
Temperatures should trend up 5 to 10 degrees each day Saturday
through Monday. Monday still looks the hottest...when maximum
temperatures should generally range from 100 to 110 degrees away
from the immediate coast. Records will be threatened but records
are already high from previous heat waves in 2008 and 1973.
Excessive heat watches will be upgraded to warnings with the
afternoon forecast.

Other things are going on in the weather world besides the heat.
Dense fog will be a concern along the Central Coast tonight into
Saturday...and smoke will affect much of the area south and east
of Santa Barbara from the Sherpa Fire. Gusty Sundowner winds are
likely each night through Monday night...which will not help
firefighting efforts. The strongest winds are expected Saturday
Night and Sunday night when the winds turn more northerly and
Montecito will be in the crosshairs for gusts into the 40 mph
range. This boost may combine with the increasing heat to bring
red flag conditions. Some northerly winds will also affect the
I-5 corridor and areas to the south during this time...though wind
advisories do not look needed.

Convection is also in the picture. Thunderstorms currently over
west-central Mexico should rotate through southern California on
Sunday. This will bring some high clouds...but more importantly a
potential for dry lightning which would create a serious fire
starting source. The best chances are over Los Angeles County.
Confidence is always very low for such scenarios...but this will
have to monitored closely.

.LONG TERM...(TUE-FRI)

A trough off the northern California coast will nudge the high
pressure center to the east a touch...and help onshore pressure
gradients to return by the afternoon. This should allow coastal
and valley areas to cool some...but it will remain hot and well
above normal. Interior areas will not feel any affects from this
and excessively hot conditions look likely. The one wrinkle to
this is a large batch of high clouds that should fill the sky and
dampen some of the sun's warming...but probably not too much. The
cooling trend will continue into Thursday and Friday as the trough
asserts itself more and the ridge retreats to the east. Expecting
some low clouds and fog to return as is custom for this time of
the year...and dense fog would be a concern when it does return.

The shift in the high will also allow for a window of southerly
flow aloft sometime from Tuesday through Thursday. Convection will
be possible as a result...though most of the moisture will be well
above the ground. Wednesday has the best shot of something...and a
slight chance was added to the mountains and deserts.

&&

.AVIATION...17/1800Z.

Mid/upper level ridge of high pressure centered southeast of the
area will shift northwest. Upper level strong southwest winds
will prevail while mid level moderate southwest winds become
light west-northwest after 18/22z over the area. Weak to moderate
onshore pressure gradient through 18/05z and after 18/21z
otherwise weak northerly gradient. Weak capping marine inversion
at LAX near the surface will differ little Saturday. Current smoke
trajectory from Santa Barbara county wildfire will differ little
through the period.

Marine layer at LAX at 1400Z is 496 feet deep and the inversion
top is at 2189 feet with a temp of 19.5 degrees C.

KLAX...chance smoke layer 030-035 through 17/19z then scattered
smoke layers through the period.

KBUR...chance smoke layer 030-035 through 17/20z then scattered
smoke layers through the period.

virtually certain - 95-100%
very likely       - 80-95%
likely            - 60-80%
chance            - 30-60%
very unlikely     - 20% OR LESS

&&

.MARINE...17/200 PM.

Northwest winds will likely increase from Point Conception to San
Nicolas Island as well as over the west portion of the Santa
Barbara channel this afternoon and prevail through late tonight
and small craft advisory conditions will exist. Northwest winds
will likely increase Saturday and prevail through Tuesday and
small craft advisory conditions will exist from Piedras Blancas to
San Nicolas Island. Northwest locally generated steep seas will
build Saturday night and persist through Tuesday but remain below
10 feet. Otherwise an active storm track is expected during the
remainder of this week and the swells generated from the expected
storm force fetch areas from 190-220 will begin to arrive next
week Tuesday and build through next week Thursday. Small craft
advisory for hazardous sea conditions are not expected but extra
currents and surging along exposed south facing shores are likely.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 6 AM PDT Saturday For zone 39.
      (See LAXNPWLOX).
     Beach Hazards Statement in effect until 9 PM PDT this evening
      For zones 40-41-87. (See LAXCFWLOX).
     Excessive Heat Warning in effect from 11 AM to 8 PM PDT
      Monday For zones 41-44>46-547-548. (See LAXNPWLOX).
     Excessive Heat Warning in effect from 11 AM Monday to 8 PM
      PDT Tuesday For zones 51>54-59. (See LAXNPWLOX).
     Fire Weather Watch in effect from Sunday afternoon through
      Tuesday morning For zones 239-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Saturday For
      zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Monday For
      zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...Kittell
AVIATION...30
MARINE...30
SYNOPSIS...JLD

weather.gov/losangeles
Hazardous weather outlook, Jun 17, 1:26 PM PDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
126 PM PDT FRI JUN 17 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-181300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
126 PM PDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHERLY WINDS WILL IMPACT SOUTHERN SANTA BARBARA COUNTY
TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

HOT CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY...WITH THE
HOTTEST CONDITIONS ON MONDAY. THE HEAT WILL BE DANGEROUS FOR PEOPLE
WORKING OUTSIDE OR IN HOMES WITHOUT AIR CONDITIONING. WITH THE
HEATWAVE, ELEVATED FIRE DANGER IS EXPECTED TO OCCUR ACROSS SOUTHWEST
CALIFORNIA SUNDAY THROUGH TUESDAY...AND RED FLAG CONDITIONS ARE
POSSIBLE FOR SANTA BARBARA COUNTY WHERE GUSTY SUNDOWNER WINDS ARE
EXPECTED EACH NIGHT.

THERE IS A 10 PERCENT CHANCE FOR DRY LIGHTNING ON SUNDAY OVER LOS
ANGELES COUNTY...WHICH WOULD CREATE FIRE WEATHER CONCERNS.
THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY THROUGH THURSDAY...WITH THE
BEST CHANCE (20 PERCENT) ON WEDNESDAY OVER THE MOUNTAINS AND DESERTS.

* EXCESSIVE HEAT WARNING.....SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:33 PM PDTWind AdvisoryLOX8 hr
Jun 17, 3:00 AM PDTSmall Craft AdvisoryLOX17 hr
Jun 17, 6:54 AM PDTBeach Hazards StatementLOXLos Angeles38 hr
Jun 17, 2:06 PM PDTExcessive Heat WarningLOXLos Angeles4 days
Jun 17, 3:07 PM PDTFire Weather WatchLOX22 hr

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.